Accurate numerical bounds for the spectral points of singular Sturm-Liouville problems over 0 < x < infinity


Taseli H.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.164, pp.707-722, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 164
  • Publication Date: 2004
  • Doi Number: 10.1016/s0377-0427(03)00646-0
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.707-722

Abstract

The eigenvalues of singular Sturm-Liouville problems defined over the semi-infinite positive real axis are examined on a truncated interval 0